# SDR DALA2025070805111

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 97,746 hours, 46,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 3L DOOR KNUCKLE KNOCKER IS STUCK. CORRECTIVE ACTION: CLEARED OBSTRUCTION ON DOOR 3L KNUCKLE KNOCKER. OPN GOOD. REF B757 AMM 52-11. (7329936)
